# SDR COOSDR020217

- Difficulty date: August 1, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 652176633
- Part serial: 101
- Condition: Delaminated
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AILERON TRAILING EDGE DELAMINATED.
